# SDR N6WA20111013015

- Difficulty date: October 13, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N169GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10273
- Aircraft time: 7,908 hours, 5,315 cycles
- Engine: Ge CF348C5B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FORWARD PANEL AT 3RD STEP CRACKED.  REPAIRED PASSENGER DOOR PANEL IAW REO 670-52-11-104, REV F.
